# SDR ASOA2013093009121

- Difficulty date: September 7, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 14,749 hours, 9,385 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FS 349, FRAME BETWEEN LT INTERCOSTALS AT S26L.  REPAIRED IAW SRM 51-21-06-001-001-A01 AND REO 690-53-21-544.   MAJOR REPAIR.
